# SDR AALA20060037

- Difficulty date: January 19, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N90070
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 513
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - SEAT MOUNTED EMERGENCY LIGHTS ON RIGHT SIDE C ZONE INOPERATIVE.  REPLACED BATTERY PACK FOR SEAT MOUNTED EMERGENCY LIGHTS AT RIGHT SIDE C ZONE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
